Open Access
1999 Convergence of generic infinite products of affine operators
S. Reich, A. J. Zaslavski
Abstr. Appl. Anal. 4(1): 1-19 (1999). DOI: 10.1155/S1085337599000032


We establish several results concerning the asymptotic behavior of random infinite products of generic sequences of affine uniformly continuous operators on bounded closed convex subsets of a Banach space. In addition to weak ergodic theorems we also obtain convergence to a unique common fixed point and more generally, to an affine retraction.


Download Citation

S. Reich. A. J. Zaslavski. "Convergence of generic infinite products of affine operators." Abstr. Appl. Anal. 4 (1) 1 - 19, 1999.


Published: 1999
First available in Project Euclid: 9 April 2003

zbMATH: 0988.47037
MathSciNet: MR1799458
Digital Object Identifier: 10.1155/S1085337599000032

Primary: 47H10 , 58F99
Secondary: 54E52

Rights: Copyright © 1999 Hindawi

Vol.4 • No. 1 • 1999
Back to Top